# SDR UIEA200200038

- Difficulty date: September 19, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK, AT SIAEC, FOUND KEEL BEAM CHORD, INBOARD LOWER FLANGE UPPER SURFACE CORRODED, AT BS 1330/1337 AND 1397, LBL 6.  REMOVED CORROSION BY BLENDING.  HFEC INSPECTED AREAS OF BLEND OUT AND FASTENER HOLES FOR ADDITIONAL CORROSION/CRACKS.  NO ADDITIONAL CORROSION/CRACKS FOUND.  MEASURED BS 1330/37, NO MORE THAN 20 PERCENT OF THICKNESS REMOVED TO A DEPTH OF .088 REMAINING AFTER BLEND OUT.  MEASURED BS 1397, ORIGINAL THICKNESS .235, AFTER BLENDING .135 REMAINING.  (M)
